Faculty Publications

Title

A subalgebra condition in lie-admissible algebras

Document Type

Article

Keywords

Cartan subalgebra, Lie-admissible algebra

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

59

Issue

1

First Page

6

Last Page

8

Abstract

Let A be a finite-dimensional, flexible, Lie-admissible algebra over a field θ of characteristic # 2.Let S be a subalgebra of A and H be a Cartan subalgebra of S It is shown that S is a subalgebra of A if and only if HH ⊆ S. © American Mathematical Society 1976.

Original Publication Date

1-1-1976

DOI of published version

10.1090/S0002-9939-1976-0422361-6

Share

COinS